Preferences help
enabled [disable] Abstract
Number of results
2017 | 89 | 71-81
Article title

Application of Hamilton's graph theory in new technologies

Title variants
Languages of publication
There are many theories and articles about testing. People try to find the best ways to design computer systems for their later usability tests and functional tests. The article presents a somewhat mathematical approach to testing using graph theory and Hamilton's cycles. The inspiration for writing the article was the development of the text. Graphs as a decision support tool by Ewa Pospiech in the paper entitled " Elements of mathematics for economics and management students. Decisions, edited by J. Mika and A. Mastalerz – Kodzis.
Physical description
  • Department of Human Resources Management, University of Economics in Katowice, Poland
  • [1] F. Harary, E. M. Palmer, Graphical Enumeration. New York: Academic Press, 1973, p. 219.
  • [2] O. Ore, A Note on Hamiltonian Circuits. Amer. Math. Monthly 67 (1960) 55.
  • [3] F. Rubin, A Search Procedure for Hamilton Paths and Circuits. Journal of the ACM 21 (1974) 576-580.
  • [4] N. L. Biggs, T. P. Kirkman, The Bulletin of the London Mathematical Society 13 (2) (1981) 97-120.
  • [5] J. J. Watkins, Chapter 2: Knight's Tours, Across the Board: The Mathematics of Chessboard Problems, Princeton University Press, 2004, pp. 25-38.
  • [6] M. Gardner, Mathematical Games: About the Remarkable Similarity between the Icosian Game and the Towers of Hanoi. Sci. Amer. 196 (1957) 150-156.
  • [7] M. S Rahman, M. Kaykobad, On Hamiltonian cycles and Hamiltonian paths. Information Processing Letters 94 (2005) 37-41.
  • [8] J. Moon, L. Moser, On Hamiltonian bipartite graphs, Israel Journal of Mathematics 1 (1963) 163-165.
  • [9] M. DeLeon, A study of sufficient conditions for Hamiltonian cycles, Rose-Hulman Undergraduate Math Journal, 1, 1, (2000) 56-62
  • [10] L. Debnath, A Brief Historical Introduction to Euler's Formula for Polyhedra, Topology, Graph Theory and Networks. International Journal of Mathematical Education in Science and Technology, 41, 6, (2010) 769-785
  • [11] D. E. Bryant, S. El-Zanati, C. A. Rodger, Maximal sets of Hamilton cycles in Kn,n. Journal of Graph Theory 33, 1, (2000) 25-31
  • [12] L. Lesniak-Foster, Some recent results in hamiltonian graphs. Journal of Graph Theory, 1, 1, (1977) 27-36
  • [13] L. Lehmann, The stationary distribution of a continuously varying strategy in a class-structured population under mutation-selection-drift balance. Journal of Evolutionary Biology 25, 4, (2012) 770-787
  • [14] S. I. El-Zanati, M. J. Plantholt, S. K. Tipnis, Factorization of regular multigraphs into regular graphs. Journal of Graph Theory 19, 1, (1995) 93-105
  • [15] J. P. Georges, D. W. Mauro, On the size of graphs labeled with a condition at distance two. Journal of Graph Theory 22, 1, (1996) 47-57
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.